# SDR 20010507CW019

- Difficulty date: March 7, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N153GA
- Make and model: Beech 1900C
- Aircraft serial: UB34
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 30,471 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED A .6 INCH SECTION OF FUSELAGE STRINGER 14L CORRODED AT APPROX F.S. 250 FUSELAGE SKIN WAS NOT DAMAGED.
